# SDR USAA20110104SB001

- Difficulty date: January 1, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - DESCENDING THROUGH 9,000 FEET, CREW REPORTED AN UNUSUAL ODOR THAT CAME ON STRONGLY.  SMELLED LIKE BURNT OIL.  ODOR DISAPPEARED/DECREASED ON TAXI-IN.  MAINTENANCE ACCOMPLISHED JOB CARD 03L10025001, OIL/SMELL IN CABIN - OIL LEAK CHECK.  NO LEAKS FOUND (APU, ENGINES, ACM'S).  RAN EACH PACK INDIVIDUALLY WITH APU, ENGINE NR 1 AND ENGINE NR 2.  NO SMELLS DETECTED.  REMOVED AND REPLACED AIR RECIRCULATION FILTER PER MM 21-21-23.  WHILE CHECKING FOR ELECTRICAL SMELLS, FOUND TWO SPOILED FISH DINNERS IN FORWARD GALLEY OVEN.  CLEANED OVEN.  NO HISTORY FOR 120 DAYS.  AIRCRAFT OK FOR SERVICE.
